# SDR CALA2025052104884

- Difficulty date: May 19, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 65,448 hours, 28,666 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Panel
- Condition: Loose
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLBING THRU 12K ECAM AFT RIGHT EMER EXIT DOOR WARNING AT 2.2PSID PRESS WAS NORMAL AND FND PNL LOOSE. RE-INSTALLED THE PNL AND PFM OPS CHK IAW AMM 52-21-00-710-003-A CHK GOOD.
